Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 104, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 4, 2011, 7:23 PM EDT for Cass County, White County, Indiana. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2011, 7:23 PM EDT (23:23 UTC)
- Expired
- Jun 4, 2011, 8:00 PM EDT
- In force
- 37 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cass County, IN, White County, IN
The radar
The Northern Indiana radar (KIWX), 111 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 3:08 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2749 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1232 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -127 m²/s²
- 0-3 km storm-relative helicity
- -92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
570
WUUS53 KIWX 042323
SVRIWX
INC017-181-050015-
/O.NEW.KIWX.SV.W.0104.110604T2323Z-110605T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
723 PM EDT SAT JUN 4 2011
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WHITE COUNTY IN NORTHWEST INDIANA...
NORTHWESTERN CASS COUNTY IN NORTH CENTRAL INDIANA...
* UNTIL 815 PM EDT/715 PM CDT/
* AT 721 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF MONON
TO WOLCOTT TO 15 MILES SOUTHWEST OF WOLCOTT...AND MOVING EAST AT 35
MPH.
* LOCATIONS IMPACTED INCLUDE...
MONTICELLO...LOGANSPORT...WOLCOTT...MONON...ROYAL CENTER...
BROOKSTON...BUFFALO...REYNOLDS...SITKA...INDIANA BEACH...
SMITHSON...NORWAY...HEADLEE...BELL CENTER AND BADGER GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4085 8708 4085 8700 4091 8699 4092 8694
4091 8631 4083 8629 4069 8633 4070 8652
4074 8653 4074 8674 4072 8677 4057 8678
4058 8710 4083 8711
TIME...MOT...LOC 2323Z 277DEG 32KT 4089 8691 4078 8703
4065 8728
WIND...HAIL 60MPH 1.00IN
$$
NG2 follow-up statements
668
WWUS53 KIWX 042352
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
752 PM EDT SAT JUN 4 2011
INC017-050002-
/O.CAN.KIWX.SV.W.0104.000000T0000Z-110605T0015Z/
CASS IN-
752 PM EDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CASS COUNTY IN
NORTH CENTRAL INDIANA IS CANCELLED...
AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED OR
MOVED OUT AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4067 8710 4072 8704 4072 8677 4057 8678
4058 8710
TIME...MOT...LOC 2352Z 272DEG 20KT 4059 8692
$$
INC181-050015-
/O.CON.KIWX.SV.W.0104.000000T0000Z-110605T0015Z/
WHITE IN-
752 PM EDT SAT JUN 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHWESTERN WHITE COUNTY...
AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS
LOCATED 4 MILES WEST OF BROOKSTON...OR ABOUT 13 MILES NORTH OF
LAFAYETTE...AND MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
BROOKSTON AND CHALMERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4067 8710 4072 8704 4072 8677 4057 8678
4058 8710
TIME...MOT...LOC 2352Z 272DEG 20KT 4059 8692
WIND...HAIL 60MPH 1.00IN
$$
NG150
WWUS53 KIWX 050000
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
800 PM EDT SAT JUN 4 2011
INC181-050010-
/O.CAN.KIWX.SV.W.0104.000000T0000Z-110605T0015Z/
WHITE IN-
800 PM EDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WHITE COUNTY IS
CANCELLED...
AT 758 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
WEAKENED OR MOVED OUT AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE
OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4067 8710 4072 8704 4072 8677 4057 8678
4058 8710
TIME...MOT...LOC 0000Z 277DEG 32KT 4084 8648 4073 8660
4060 8685
$$
NGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:46 PM EDT, 4 hours 37 minutes earlier.
Area forecast discussion, Jun 4, 2:46 PM EDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 246 PM EDT SAT JUN 4 2011 .SHORT TERM.../TONIGHT THROUGH SUNDAY NIGHT/ EXTREMELY UNSTABLE AIRMASS IN PLACE ACROSS THE CWA THIS AFTN WITH 3-4KJ/KG MIXED LAYER CAPE AND LITTLE TO NO CONVECTIVE INHIBITION. ALTHOUGH FORCING ASSOCIATED WITH CDFNT/SHRTWV MOVG ACROSS SRN WI/NW IL IS WEAK...IT MAY BE SUFFICIENT WHEN COMBINED WITH LAKE BREEZE INTERACTION FOR SCT TSTM DEVELOPMENT AS IT MOVES SE ACROSS THE AREA LATE THIS AFTN/EVE. GIVEN LARGE CAPE/DCAPE AND AROUND 30KT 0-6KM SHEAR... THERE IS POTENTIAL FOR SVR STORMS... WITH DAMAGING WINDS THE MAIN THREAT. INITIAL STORM DEVELOPMENT COULD ALSO CONTAIN LARGE HAIL AS 800 J/KG CAPE IN HAIL GROWTH ZONE AND RELATIVELY DRY MID LEVEL AIR SHOULD COUNTERACT DETRIMENTAL AFFECTS OF 13-14KFT FREEZING LEVELS. ASSUMING CONVECTIVE INITIATION DOES OCCUR... A QUICK TRANSITION FROM CELLS TO SMALL BOWS LIKELY GIVEN UNIDIRECTIONAL FLOW EVIDENT ON WOLCOTT PROFILER. CONVECTION SHOULD MOVE OUT OF SRN PORTION OF THE AREA BY 06Z AS CDFNT MOVES INTO SRN IN/OH. SFC HIGH WILL MOVE INTO THE UPR GRTLKS BEHIND THIS FRONT PROVIDING FAIR WEATHER ACROSS THE AREA SUNDAY. AS THE HIGH MOVES TO THE LWR GRTLKS SUNDAY NIGHT WAA WILL DEVELOP ACROSS OUR CWA. CONVECTION PSBL LATE TONIGHT AND AGAIN SUNDAY NIGHT OVER THE PLAINS WHERE STALLING/RETREATING FRONT AT NOSE OF LLJ WILL PROVIDE SOME ISENT LIFT/LOW LEVEL THETA-E ADVECTION. THIS ACTIVITY SHOULD MOVE SE AND ATTM EXPECT IT WILL REMAIN WEST OF OUR CWA SO DRY WX FCST AFT 06Z TONIGHT THROUGH MONDAY MORNING WITH CONVECTIVE DEBRIS EXPECTED TO RESULT IN PARTLY CLOUDY SKIES. LITTLE CHANGE TO GOING TEMP GRIDS OR 12Z MOS GUIDANCE WITH TEMPS EXPECTED TO FALL BACK CLOSER TO NORMAL TONIGHT THROUGH SUNDAY NIGHT. && .LONG TERM...MONDAY THROUGH SATURDAY A NORTH ATLANTIC OMEGA BLOCK WILL HOLD THROUGH MUCH OF THE PERIOD SUPPORTING A PERSISTENT LARGE SCALE FLOW PATTERN ACROSS NOAM. THE LOCAL AREA WILL GENERALLY BE LOCATED ON THE NORTHERN PERIPHERY OF AN EXPANSIVE RIDGE THAT WILL BE CENTERED ACROSS THE LOWER MS VALLEY AND SRN/CENTRAL PLAINS. LOW AMPLITUDE SHORTWAVES AND/OR CONVECTIVELY MODIFIED VORT MAXES WILL LIKELY PROPAGATE EWD OVER/ALONG THE RIDGE AXIS. THESE WEAK MID LVL IMPULSES WILL LIKELY AID IN THE DEVELOPMENT OF SHOWERS/SHOWERS ALONG A LOW LEVEL THETA-E RIDGE / HIGH PWAT / AXIS THAT WILL MIXING NEWD ACROSS THE AREA MONDAY INTO TUESDAY. WITH THIS CONTINUED WITH CHC POPS MAINLY MONDAY AFTN AND NIGHT...AND ADDED LOW CHC POPS TO TUESDAY MORNING IN THE NE WITH THE BOUNDARY NEAR. MEDIUM RANGE MODEL GUIDANCE CONTINUES TO LIFT THE THE WARM FRONT/THETA-E RIDGE NORTH OF THE FA TUESDAY AFTERNOON INTO WEDNESDAY AS THE UPPER RIDGE BUILDS NWD INTO THE SOUTHERN GREAT LAKES IN RESPONSE TO HIGH PLAINS HEIGHT FALLS. HIGH TEMPS NEAR 90F WILL BE POSSIBLE IN THE SW ON TUESDAY...WITH WEDNESDAY HIGHS NEAR 90F CWA-WIDE. BUILDING HUMIDITY DURING THIS TIME WILL SUPPORT INCREASINGLY UNSTABLE CONDITIONS...ALTHOUGH LACK OF ANY OBVIOUS TRIGGER AND SUBTLE MID LVL CAPPING/DRYING ENOUGH TO CONTINUE WITH A 14 POP/DRY FCST. LATE WEDNESDAY NIGHT AND THURSDAY LOOKS SOMEWHAT SIMILAR TO TODAY AS A STRONGER MID LVL IMPULSE TRACKS EWD THROUGH THE NRN GREAT LAKES...AGAIN FLATTENING THE UPPER RIDGE AND SENDING A COLD FRONT SEWD BACK INTO THE FA. WITH THIS CONTINUED WITH CHC POPS FOR SHOWERS/STORMS WEDNESDAY NIGHT INTO THURSDAY GIVEN SUBTLE TIMING DIFFERENCES IN GUIDANCE. LARGER SPREAD IN MODEL GUIDANCE AS EXPECTED BY DAYS 6-7 (FRIDAY/SATURDAY). THE 12Z OP GFS TRENDED MORE TOWARDS THE ECMWF IN THURSDAY'S NRN GREAT LAKES SHORTWAVE DIVING SEWD INTO THE NORTHEAST US. THIS SUPPORTS A FLATTENING OF THE UPPER RIDGE...SFC RIDGING INTO THE GREAT LAKES...AND THE AFOREMENTIONED FRONTAL BOUNDARY SINKING WELL SOUTH OF THE FA. IF THIS PANS OUT WE WOULD SEE A RETURN TO DRY/COOLER/LESS HUMID WX BY DAYS 6/7. HOWEVER...OPTED NOT TO PULL INHERITED LOW CHC POPS THURSDAY NIGHT AND FRIDAY GIVEN MODEL INCONSISTENCIES THIS FAR IN ADVANCE...AND FOR THE FACT THAT SEVERAL GFS ENSEMBLE MEMBERS STALL THE BOUNDARY FARTHER NORTH INVOF THE CWA. && .AVIATION... EXTREMELY UNSTABLE AIRMASS OVER NRN INDIANA THIS AFTN. A CDFNT MOVG THROUGH NW IL/SE WI SHOULD DROP ACROSS NRN INDIANA BY THIS EVENING. THIS FRONT IS EXPECTED TO TRIGGER SCT TSTMS...WHICH GIVEN THE INSTABILITY IN PLACE...COULD BE SVR WITH LARGE HAIL AND DAMAGING WINDS...THUS MAINTAINED GOING TEMPO +TSRA GROUP AT BOTH TERMINALS LATE THIS AFTN. SOME LINGERING MID/HIGH CLOUDS EXPECTED TNGT AND SUNDAY. WINDS WILL VEER NE BEHIND THE FRONT OVERNIGHT... AND THEN LIKELY BACK NW AGAIN AT SBN SUNDAY AS LAKE BREEZE MOVES INLAND WITH LIGHT GRADIENT FLOW. LINGERING MOISTURE AND LIGHT WINDS MAY ALLOW PATCHY BR TO DVLP OVERNIGHT... AND ADDED MVFR VSBY RESTRICTION TO FWA TAF AROUND DAYBREAK. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...JT LONG TERM...STEINWEDEL AVIATION...JT
Hazardous weather outlook, Jun 4, 4:26 PM EDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 426 PM EDT SAT JUN 4 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-052030- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 426 PM EDT SAT JUN 4 2011 /326 PM CDT SAT JUN 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND THIS EVENING. A FEW THUNDERSTORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS ALONG WITH LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY AFTERNOON AND MONDAY NIGHT...AND AGAIN WEDNESDAY NIGHT INTO FRIDAY. IT REMAINS TOO EARLY TO DETERMINE THE CHANCES OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND EARLY THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-052030- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 426 PM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EARLY THIS EVENING. A FEW THUNDERSTORMS MAY CONTAIN SEVERE WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY AFTERNOON AND MONDAY NIGHT...AND AGAIN WEDNESDAY NIGHT INTO FRIDAY. IT REMAINS TOO EARLY TO DETERMINE THE CHANCES OF SEVERE WEATHER. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jun 4, 6:53 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
653 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM TORNADO 2 WNW VANMETER PARK 41.10N 86.61W
06/04/2011 PULASKI IN EMERGENCY MNGR
PUBLIC REPORTS TORNADO ON GROUND NEAR BROKEN ARROW
CAMPGROUND.
&&
EVENT NUMBER IWX1100996
EBLocal storm report, Jun 4, 6:54 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
654 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL LIBERTY CENTER 40.70N 85.28W
06/04/2011 M1.00 INCH WELLS IN AMATEUR RADIO
&&
EVENT NUMBER IWX1100997
CEOLocal storm report, Jun 4, 7:01 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
701 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND GST 2 S MIER 40.55N 85.83W
06/04/2011 E45 MPH GRANT IN AMATEUR RADIO
AT SR 13 AND W N 00 S. ESTIMATED 45 MPH WINDS ALSO
REPORTED
&&
EVENT NUMBER IWX1100998
EBLocal storm report, Jun 4, 7:05 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
705 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG DENHAM 41.15N 86.71W
06/04/2011 PULASKI IN PUBLIC
TREES DOWN IN NORTHERN PORTION OF COUNTY NEAR THE
STARKE CO LINE...RELAYED BY WNDU
&&
EVENT NUMBER IWX1100999
CEOLocal storm report, Jun 4, 7:12 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
712 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL 1 S PLEASANT PLAIN 40.68N 85.55W
06/04/2011 M1.00 INCH HUNTINGTON IN AMATEUR RADIO
JUST NORTH OF SR 218.
&&
EVENT NUMBER IWX1101000
EBLocal storm report, Jun 4, 7:19 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
719 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL WARREN 40.68N 85.43W
06/04/2011 M0.88 INCH HUNTINGTON IN FIRE DEPT/RESCUE
&&
EVENT NUMBER IWX1101001
EBThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 4:31 PM EDT | Special Weather Statement | IWX | Huntington, Wells | 59 min |
| Jun 4, 4:32 PM EDT | Special Weather Statement | IWX | Blackford, Jay | 43 min |
| Jun 4, 4:40 PM EDT | Special Weather Statement | IWX | Fulton, Pulaski | 50 min |
| Jun 4, 4:59 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Pulaski | 42 min |
| Jun 4, 5:37 PM EDT | Severe Thunderstorm Warning | IWX | Grant | 53 min |
| Jun 4, 6:08 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Pulaski, Starke, White | 52 min |
| Jun 4, 6:16 PM EDT | Severe Thunderstorm Warning | IWX | White | 59 min |
| Jun 4, 6:17 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Grant, Miami | 58 min |
| Jun 4, 6:38 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Blackford, Grant, Huntington, Jay, Wabash and 1 more | 67 min |
| Jun 4, 6:45 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami, Pulaski, Wabash, White | 45 min |
| Jun 4, 7:26 PM EDT | Flash Flood Warning | IWX | White | 6 hr |
| Jun 4, 7:32 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Huntington, Miami, Wabash | 58 min |
| Jun 4, 7:44 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Huntington, Jay, Wells | 46 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.